Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 7, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Feb 1, 2015, 3:12 PM CST for Franklin Parish, Richland Parish, Louisiana. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 1, 2015, 3:12 PM CST (21:12 UTC)
- Expired
- Feb 1, 2015, 4:00 PM CST
- In force
- 48 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Franklin Parish, LA, Richland Parish, LA
The radar
The Jackson/Brandon,MS radar (KDGX), 162 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.2 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 555 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 481 m²/s²
- 0-3 km storm-relative helicity
- 495 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
723
WUUS54 KJAN 012112
SVRJAN
LAC041-083-012200-
/O.NEW.KJAN.SV.W.0007.150201T2112Z-150201T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
312 PM CST SUN FEB 1 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN FRANKLIN PARISH IN NORTHEAST LOUISIANA...
RICHLAND PARISH IN NORTHEAST LOUISIANA...
* UNTIL 400 PM CST
* AT 312 PM CST...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
RICHWOOD...AND MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BUCKNER AROUND 320 PM CST.
ALTO AND START AROUND 325 PM CST.
ARCHIBALD AND RAYVILLE AROUND 330 PM CST.
HOLLY RIDGE AROUND 340 PM CST.
DELHI AND WARDEN AROUND 350 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3238 9201 3254 9189 3252 9185 3255 9183
3256 9143 3250 9148 3240 9148 3236 9145
3236 9150 3232 9147 3230 9150 3230 9153
3227 9152 3224 9200 3227 9200 3228 9204
TIME...MOT...LOC 2112Z 258DEG 50KT 3235 9207
HAIL...1.00IN
WIND...60MPH
$$
GRG2 follow-up statements
708
WWUS54 KJAN 012133
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
333 PM CST SUN FEB 1 2015
LAC041-083-012200-
/O.CON.KJAN.SV.W.0007.000000T0000Z-150201T2200Z/
RICHLAND LA-FRANKLIN LA-
333 PM CST SUN FEB 1 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
FRANKLIN AND CENTRAL RICHLAND PARISHES UNTIL 400 PM CST...
AT 333 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR ARCHIBALD...
AND MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
HOLLY RIDGE AROUND 340 PM CST.
BAKERS AROUND 345 PM CST.
DELHI AROUND 350 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3241 9182 3248 9165 3255 9155 3256 9144
3253 9147 3243 9149 3236 9145 3236 9150
3234 9150 3232 9147 3230 9151 3230 9153
3227 9152 3226 9190
TIME...MOT...LOC 2133Z 258DEG 50KT 3236 9174
HAIL...1.00IN
WIND...60MPH
$$
GRG170
WWUS54 KJAN 012153
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
353 PM CST SUN FEB 1 2015
LAC041-083-012204-
/O.EXP.KJAN.SV.W.0007.000000T0000Z-150201T2200Z/
RICHLAND LA-FRANKLIN LA-
353 PM CST SUN FEB 1 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FRANKLIN AND
CENTRAL RICHLAND PARISHES WILL EXPIRE AT 400 PM CST...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3241 9182 3248 9165 3255 9155 3256 9144
3253 9147 3243 9149 3236 9145 3236 9150
3234 9150 3232 9147 3230 9151 3230 9153
3227 9152 3226 9190
TIME...MOT...LOC 2154Z 258DEG 50KT 3242 9140
$$
GRGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 1, 10:05 AM CST, 5 hours 7 minutes earlier.
Area forecast discussion, Feb 1, 10:05 AM CST, 5 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 1005 AM CST SUN FEB 1 2015 .UPDATE...MOST OF THE SHOWERS ARE MOVING OFF TO THE EAST AND NORTHEAST OF THE AREA THIS MORNING...BUT ISOLATED TO SCATTERED SHOWERS WILL CONTINUE ACROSS THE AREA THROUGH THE MORNING HOURS. A COLD FRONT CURRENTLY EXTENDS FROM NORTHEAST ARKANSAS INTO NORTHEAST TEXAS AND THIS FRONT WILL MOVE INTO THE DELTA BY MID AFTERNOON. THE FRONT WILL CONTINUE TO WORK ITS WAY ACROSS THE AREA THROUGH THE AFTERNOON INTO THE EVENING HOURS. CURRENTLY WE HAVE A LIMITED RISK FOR STRONG TO SEVERE THUNDERSTORMS OUTLOOKED OVER MUCH OF THE AREA. IT CONTINUES TO LOOK UNFAVORABLE FOR TORNADOES WITH THE MAIN RISK BEING STRONG WINDS THIS AFTERNOON AND EVENING. BUMPED POPS DOWN THIS MORNING TO ALIGN WITH MAINLY ISOLATED TO SCATTERED SHOWERS OVER THE AREA...BUT OTHER THAN THAT THE CURRENT FORECAST IS ON TRACK./15/ .DISCUSSION... TODAY THROUGH MONDAY NIGHT... THE WEATHER SCENARIO IS GENERALLY UNFOLDING AS ADVERTISED THIS MORNING WITH WIDESPREAD MOSTLY LIGHT RAIN SHOWERS BREAKING OUT IN A WARM ADVECTION REGIME...ALBEIT A LITTLE FASTER THAN PREVIOUSLY EXPECTED. IN SPITE OF POOR MID LEVEL LAPSE RATES PRESENT...THE FORECAST FOR GREATER SFC HEATING AND LOW LEVEL MOISTURE RETURN HAVE INCREASED THE INSTABILITY WHICH IS NOW FORECAST TO BE ~500 J/KG MOST UNSTABLE CAPE LATER THIS AFTN. WITH STRONG WIND SHEAR FORECAST (0-6KM ~60KT, 0-1KM ~35KT)...THIS INCREASES THE CONCERN FOR GETTING A FEW STORMS CONTAINING STRONG TO SEVERE WIND GUSTS WHERE CONVECTION CAN BECOME NEAR SFC-BASED...BUT THE POSITIVE TILT OF THE TROUGH AND RELATIVELY VEERED LOW LEVEL WIND PROFILES SHOULD KEEP INGREDIENTS FOR SEVERE WEATHER SOMEWHAT DISJOINTED AND UNFAVORABLE FOR TORNADOES. EXPECT THE GREATER RISK FOR THUNDERSTORMS TO BE IN THE AFTERNOON TO EARLY EVENING PER LATEST ARW/NMM GUIDANCE WHEN THE COMBINATION OF LOW LEVEL FRONTAL FORCING/DIABATIC HEATING WILL BE GREATEST. WILL ADD A MENTION OF THIS LIMITED SEVERE WEATHER RISK IN THE HWO. TOTAL RAINFALL WILL BE MODERATE ON AVERAGE - A HALF TO ONE INCH AT MOST LOCATIONS. THERE MAY BE A LENGTHY BREAK IN THE RAINFALL LATER THIS MORNING INTO THE AFTERNOON AS WE WAIT FOR THE COLD FRONT TO MOVE INTO WESTERN PORTIONS OF THE FORECAST AREA...BUT CONFIDENCE IN TIMING IS TOO LOW TO EXPLICITLY DEPICT IN THE FORECAST GRIDS. THE GREATER COVERAGE OF SHOWERS/TSTMS SHOULD MOVE THROUGH LATE AFTN/EARLY EVNG...THEN EXPECT THE FRONT TO SWEEP EASTWARD THIS EVENING AND BRING AN END TO ANY CONVECTIVE RAINFALL BY AROUND MIDNIGHT. BEHIND THE FRONT...STRONG COLD ADVECTION WILL TAKE OVER AND A FEW LIGHT SNOW SHOWERS STILL LOOK POSSIBLE LATE TONIGHT IN THE GOLDEN TRIANGLE REGION WITH CONVECTIVE TEMPERATURES DROPPING INTO THE LOWER 30S. MONDAY WILL BE A VERY UNCOMFORTABLE DAY WITH BLUSTERY NORTHWEST WINDS REDUCING WIND CHILL READINGS INTO THE 20S FOR MOST OF THE MORNING. HIGHS WILL STRUGGLE TO REACH THE UPPER 30S TO LOWER/MID 40S. WITH HIGH PRESSURE AND MOSTLY CLEAR SKIES...TEMPERATURES WILL DROP WELL INTO THE 20S MONDAY NIGHT. /EC/ TUESDAY THROUGH NEXT SUNDAY... SEVERAL SYSTEMS WILL AFFECT THE REGION DURING THE PERIOD WITH SEASONABLY CHILLY TEMPERATURES. THE SURFACE HIGH WILL BE OVER THE CWA ON TUESDAY AS OUR NEXT SYSTEM APPROACHES FROM THE WEST. WITH ISENTROPIC LIFT CLOUDS WILL INCREASE TUESDAY NIGHT AS LIGHT RAIN MOVES OVER THE REGION ON TUESDAY NIGHT THROUGH THURSDAY. PRECIPITABLE WATER WILL GET UP TO AROUND ONE INCH. THE SOUTHERN STREAM SHORT WAVE ASSOCIATED WITH A GULF SURFACE WAVE WILL CROSS THE REGION ON THURSDAY. A SECONDARY SHORTWAVE WILL CROSS THE CWA FROM THE NORTHWEST ON THURSDAY NIGHT. WILL HAVE TO WATCH FOR PHASING OF THESE TWO SHORTWAVES IN FUTURE MODEL RUNS. IT WILL HAVE ENOUGH COLD AIR IN THE LOW LEVEL FOR SOME LIGHT SNOW FLURRIES BEFORE THE PRECIP MOVES OUT BY FRIDAY. THE ECMWF AND CANADIAN MODELS ARE STILL FASTER IN MOVING OUT THE PRECIP BY THURSDAY NIGHT...BUT THE 00Z ECMWF TRENDED A LITTLE SLOWER AND HAVE OPTED TO GO TOWARD THE SLOWER GFS SOLUTION. FOR FRIDAY COLD HIGH PRESSURE WILL BUILD INTO THE REGION WHICH WILL BRING DRY WEATHER THROUGH SATURDAY NIGHT. ANOTHER NORTHERN STREAM SHORTWAVE COULD DRAG A COLD FRONT THROUGH THE REGION ON SUNDAY. THE COLDEST MORNING WILL BE EARLY FRIDAY WITH LOWS POSSIBLY DROPPING WELL INTO THE 20S. /17/ && .AVIATION...EARLY MORNING SHOWER ACTIVITY WL SHIFT NE OF THE AREA BY 16Z. ADDITIONAL SHRA/TSRA ACTIVITY WL DEVELOP THIS AFTN AND EVENING ALONG AND AHEAD OF A STRONG COLD FRONT. THIS WL LEAD TO WIDESPREAD MVFR AND OCNL IFR RESTRICTIONS DUE TO CIGS AND VSBY. MUCH DRIER AND COLDER AIR WL SURGE INTO THE AREA BEHIND THE FRONT. IT APPEARS SOME STRATOCU MAY LINGER FOR MOST OF THE AREA MONDAY MORNING BUT EXPECT VFR CONDITIONS TO DEVELOP BY AFTN. /22/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 70 34 41 25 / 92 69 4 0 MERIDIAN 67 37 44 23 / 87 92 6 0 VICKSBURG 70 34 43 26 / 94 44 2 0 HATTIESBURG 70 41 47 27 / 80 61 4 0 NATCHEZ 69 34 43 26 / 90 61 2 0 GREENVILLE 66 30 39 26 / 98 20 2 0 GREENWOOD 66 31 39 24 / 98 31 3 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && EC/17/
Hazardous weather outlook, Feb 1, 1:01 PM CST, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 101 PM CST SUN FEB 1 2015 ARZ074-075-MSZ018-019-025>039-021915- ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON- HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- 101 PM CST SUN FEB 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...AND NORTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY. LAZ007>009-015-016-023>026-MSZ040>066-072>074-021915- MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-SHARKEY-YAZOO- MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 101 PM CST SUN FEB 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...THE REST OF THIS AFTERNOON THROUGH TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EARLY EVENING ALONG A STRONG COLD FRONT AS IT MOVES THROUGH THE AREA. A FEW STORMS MAY BRIEFLY REACH SEVERE LIMITS WITH THE POTENTIAL TO PRODUCE WIND GUSTS UP TO 60 MPH. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON THROUGH TONIGHT. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Feb 1, 2:28 PM CST, 44 minutes before
ARZ074-075-LAZ007>009-012100-
ASHLEY AR-CHICOT AR-MOREHOUSE LA-EAST CARROLL LA-WEST CARROLL LA-
228 PM CST SUN FEB 1 2015
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
228 PM CST SUN FEB 1 2015
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 5 MILES SOUTH OF BERLIN AT 228 PM
CST...MOVING EAST AT 50 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN SOUTHERN CHICOT AND SOUTHEASTERN ASHLEY COUNTIES...AND
NORTHEASTERN WEST CARROLL...NORTH CENTRAL EAST CARROLL AND
NORTHEASTERN MOREHOUSE PARISHES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3318 9117 3314 9116 3314 9119 3311 9120
3308 9115 3303 9114 3302 9116 3299 9117
3296 9121 3291 9182 3309 9185
TIME...MOT...LOC 2028Z 262DEG 45KT 3301 9172
GRGSpecial weather statement, Feb 1, 2:48 PM CST, 24 minutes before
LAZ007-008-015-016-012120-
RICHLAND LA-MOREHOUSE LA-MADISON LA-WEST CARROLL LA-
248 PM CST SUN FEB 1 2015
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
248 PM CST SUN FEB 1 2015
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 27 MILES WEST OF WARDEN AT 248 PM
CST...MOVING EAST AT 45 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN SOUTHWESTERN WEST CARROLL...EXTREME NORTHWESTERN MADISON...
SOUTHERN MOREHOUSE AND NORTHEASTERN RICHLAND PARISHES SHOULD MONITOR
THIS STORM CLOSELY.
LAT...LON 3271 9204 3273 9147 3250 9147 3252 9191
3259 9194 3263 9193 3264 9193 3265 9192
3266 9194 3270 9198 3269 9204
TIME...MOT...LOC 2048Z 265DEG 39KT 3263 9192
GRGLocal storm report, Feb 1, 3:06 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
306 PM CST SUN FEB 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM TSTM WND DMG OAK RIDGE 32.62N 91.77W
02/01/2015 MOREHOUSE LA TRAINED SPOTTER
TREES DOWNED
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 1, 2:28 PM CST | Special Weather Statement | JAN | West Carroll | 32 min |
| Feb 1, 2:48 PM CST | Special Weather Statement | JAN | Richland | 32 min |
| Feb 1, 2:53 PM CST | Severe Thunderstorm Warning | JAN | Morehouse, Richland, West Carroll | 37 min |
| Feb 1, 3:27 PM CST | Severe Thunderstorm Warning | JAN | East Carroll, Madison, Richland, West Carroll | 48 min |
| Feb 1, 3:50 PM CST | Severe Thunderstorm Warning | JAN | Madison | 40 min |
| Feb 1, 4:48 PM CST | Severe Thunderstorm Warning | JAN | Catahoula, Concordia | 57 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.